Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 124, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 21, 2019, 9:40 AM CDT for 5 counties in Oklahoma. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2019, 9:40 AM CDT (14:40 UTC)
- Expired
- May 21, 2019, 10:45 AM CDT
- In force
- 65 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK, Pushmataha County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 68 km from the middle of the area, began a volume at 14:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 5:09 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 2.7 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -157 m²/s²
- 0-3 km storm-relative helicity
- -324 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
883
WUUS54 KTSA 211440
SVRTSA
OKC061-077-079-127-135-211545-
/O.NEW.KTSA.SV.W.0124.190521T1440Z-190521T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
940 AM CDT Tue May 21 2019
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Eastern Haskell County in southeastern Oklahoma...
Eastern Pushmataha County in southeastern Oklahoma...
Sequoyah County in east central Oklahoma...
Eastern Latimer County in southeastern Oklahoma...
Le Flore County in southeastern Oklahoma...
* Until 1045 AM CDT.
* At 940 AM CDT, severe thunderstorms were located along a line
extending from 2 miles northeast of Tamaha to 7 miles southwest of
Gans to 5 miles southeast of Cloudy, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Sallisaw... Poteau...
Pocola... Muldrow...
Heavener... Roland...
Spiro... Arkoma...
Panama... Talihina...
Wister... Howe...
Bonanza... Keota...
Bokoshe... Fanshawe...
Gans... Cameron...
Marble City... Tamaha...
This includes Interstate 40 in Oklahoma between mile markers 297 and
328.
A Tornado Watch remains in effect until noon CDT for northwestern and
west central Arkansas...and southeastern, northeastern and east
central Oklahoma.
LAT...LON 3521 9491 3539 9499 3564 9490 3564 9447
3535 9443 3452 9446 3451 9504 3425 9505
3424 9515 3418 9515 3417 9528
TIME...MOT...LOC 1440Z 214DEG 51KT 3542 9495 3531 9478 3425 9521
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
561
WWUS54 KTSA 211531
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1031 AM CDT Tue May 21 2019
OKC077-127-211541-
/O.CAN.KTSA.SV.W.0124.000000T0000Z-190521T1545Z/
Pushmataha OK-Latimer OK-
1031 AM CDT Tue May 21 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PUSHMATAHA AND EASTERN
LATIMER COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area therefore the warning has been cancelled.
A Tornado Watch remains in effect until noon CDT for northwestern and
west central Arkansas...and southeastern, northeastern and east
central Oklahoma.
LAT...LON 3521 9491 3544 9481 3563 9483 3564 9447
3535 9443 3452 9446 3451 9494
TIME...MOT...LOC 1531Z 209DEG 42KT 3566 9473 3541 9454 3463 9486
$$
OKC061-079-135-211545-
/O.CON.KTSA.SV.W.0124.000000T0000Z-190521T1545Z/
Haskell OK-Sequoyah OK-Le Flore OK-
1031 AM CDT Tue May 21 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR EAST CENTRAL HASKELL...SEQUOYAH AND LE FLORE COUNTIES...
At 1031 AM CDT, severe thunderstorms were located along a line
extending from 2 miles southeast of Bunch to near Roland to 4 miles
south of Whitesboro, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Sallisaw... Poteau...
Pocola... Muldrow...
Heavener... Roland...
Spiro... Arkoma...
Panama... Wister...
Howe... Bonanza...
Bokoshe... Fanshawe...
Gans... Cameron...
Marble City... Moffett...
Octavia... Brushy...
This includes Interstate 40 in Oklahoma between mile markers 306 and
328.
A Tornado Watch remains in effect until noon CDT for northwestern and
west central Arkansas...and southeastern, northeastern and east
central Oklahoma.
LAT...LON 3521 9491 3544 9481 3563 9483 3564 9447
3535 9443 3452 9446 3451 9494
TIME...MOT...LOC 1531Z 209DEG 42KT 3566 9473 3541 9454 3463 9486
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 4:05 AM CDT, 5 hours 35 minutes earlier.
Area forecast discussion, May 21, 4:05 AM CDT, 5 hours 35 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 405 AM CDT Tue May 21 2019 .DISCUSSION... A major flooding event is ongoing across northeast Oklahoma early this morning, and this will only be exacerbated by the final wave of precipitation which is now beginning to spread into the far western part of our forecast area. This final wave will sweep across the entire forecast area this morning into early afternoon. A damaging wind threat will exist with the leading edge of this complex, and an isolated brief tornado cannot be ruled out, especially within the undisturbed warm sector. Will maintain the flash flood watch for today as is. Skies will clear later this afternoon and early evening, but the quiet weather will not last long. Scattered convection is likely to redevelop as early as Wednesday afternoon as low level moisture surges back north across the area. A warm and humid airmass will then reside over the area for the rest of the forecast period under persistent southwest flow aloft. Shower and thunderstorm chances will exist each day through at least Sunday, especially across northeast Oklahoma, where additional rainfall is not needed. Stayed close to guidance temperatures the next couple days. && .PRELIMINARY POINT TEMPS/POPS... TUL 77 57 85 71 / 100 10 20 30 FSM 78 59 88 72 / 100 10 20 20 MLC 78 60 87 73 / 100 0 20 20 BVO 76 53 84 69 / 100 10 20 30 FYV 73 57 84 67 / 100 10 20 20 BYV 76 58 86 68 / 100 10 10 20 MKO 77 59 86 71 / 100 10 20 20 MIO 72 57 84 69 / 100 10 20 30 F10 78 59 85 71 / 100 0 30 20 HHW 77 60 88 73 / 100 0 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flash Flood Watch through this evening for OKZ054>074. AR...Flash Flood Watch through this evening for ARZ001-002-010-011. && SHORT TERM...18 LONG TERM....05 PLATE
Hazardous weather outlook, May 21, 5:15 AM CDT, 4 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
515 AM CDT Tue May 21 2019
ARZ001-002-010-011-019-020-029-OKZ049-053>076-221015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
515 AM CDT Tue May 21 2019
...Severe Storms Possible This Morning and Afternoon...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Limited.
AREA...Eastern Oklahoma and northwest Arkansas.
ONSET...Ongoing eastern Oklahoma...late morning for northwest
Arkansas.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Eastern Oklahoma and northwest Arkansas.
ONSET...Ongoing eastern Oklahoma...late morning for northwest
Arkansas.
FLASH FLOOD.
RISK...Elevated.
AREA...Northeast Oklahoma.
ONSET...Ongoing.
HEAVY RAIN.
RISK...Elevated.
AREA...Eastern Oklahoma and northwest Arkansas.
ONSET...Ongoing eastern Oklahoma...late morning for northwest
Arkansas.
DISCUSSION...
A line of strong to severe thunderstorms across central Oklahoma
was moving into eastern Oklahoma early this morning. Locally
damaging winds gusts and leading edge tornadoes will be possible
early across eastern Oklahoma, with the threat shifting farther
east into far eastern Oklahoma and western Arkansas later this
morning.
Widespread flooding and flash flooding is ongoing this morning
across much of northeast Oklahoma. Additional heavy rainfall will
occur this morning and into the afternoon, which will further
worsen the flooding situation.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Thunderstorm Potential.
THURSDAY...Thunderstorm Potential...High Wind Potential.
FRIDAY through SUNDAY...Thunderstorm Potential.
MONDAY...No Hazards.
EXTENDED DISCUSSION...
Thunderstorm chances will continue this week mainly across parts
of northeast Oklahoma. Organized severe weather does not appear
likely however.
weather.gov/tulsa contains additional information.In the hours before
Local storm report, May 21, 8:05 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
805 AM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM FLASH FLOOD TULSA 36.13N 95.92W
05/21/2019 TULSA OK COUNTY OFFICIAL
CITY OF TULSA REPORTED MANY STREETS WHICH HAVE BEEN
BARRICADED BY CITY OF TULSA STAFF.
&&
SJCLocal storm report, May 21, 8:13 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
813 AM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM FLASH FLOOD OWASSO 36.27N 95.85W
05/21/2019 TULSA OK NEWSPAPER
86TH STREET IN FRONT OF CENTENNIAL PARK STILL BARRICADED
OFF DUE TO HIGH WATER. PICTURE RECEIVED VIA SOCIAL MEDIA.
0808 AM FLASH FLOOD VINITA 36.64N 95.15W
05/21/2019 CRAIG OK EMERGENCY MNGR
GRDA POLICE REPORTED THAT HIGHWAY 60 EAST OF VINITA IS
FLOODED AND IMPASSABLE.
&&
SJCSpecial weather statement, May 21, 8:34 AM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
834 AM CDT Tue May 21 2019
ARZ001-OKZ058-062-063-211430-
Benton AR-Delaware OK-Ottawa OK-Mayes OK-
834 AM CDT Tue May 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON...DELAWARE...
SOUTHEASTERN OTTAWA AND SOUTHEASTERN MAYES COUNTIES UNTIL 930 AM
CDT...
At 833 AM CDT, strong thunderstorms were located along a line
extending from 2 miles south of Seneca to 3 miles southeast of Locust
Grove. Movement was east at 25 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Bella Vista... Siloam Springs...
Jay... Grove...
Gentry... Gravette...
Decatur... West Siloam Springs...
Colcord... Kansas...
Oaks... Maysville...
Honey Creek State Park... Rose...
Leach... Twin Oaks...
Dodge... Cayuga...
Lake Eucha State Park... Zena...
A Tornado Watch remains in effect until noon CDT for northwestern
Arkansas...and northeastern and east central Oklahoma.
LAT...LON 3650 9462 3650 9431 3616 9455 3616 9513
3683 9468 3684 9462
TIME...MOT...LOC 1333Z 247DEG 22KT 3680 9462 3617 9512Special weather statement, May 21, 8:43 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
843 AM CDT Tue May 21 2019
OKZ063-068>072-074-211430-
Haskell OK-Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-Delaware OK-
McIntosh OK-
843 AM CDT Tue May 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DELAWARE...NORTHERN
HASKELL...EAST CENTRAL MCINTOSH...WESTERN SEQUOYAH...ADAIR...CHEROKEE
AND EASTERN MUSKOGEE COUNTIES UNTIL 930 AM CDT...
At 843 AM CDT, strong thunderstorms were located along a line
extending from 3 miles west of Peggs to 2 miles north of Enterprise.
Movement was east at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Tahlequah... Sallisaw...
Stilwell... Fort Gibson...
Warner... Westville...
Vian... Gore...
West Siloam Springs... Porum...
Webbers Falls... Hulbert...
Watts... Oaks...
Marble City... Braggs...
Tamaha... Brushy...
Adair State Park... Christie...
This includes Interstate 40 in Oklahoma between mile markers 275 and
312.
A Tornado Watch remains in effect until noon CDT for northwestern
Arkansas...and southeastern, northeastern and east central Oklahoma.
LAT...LON 3610 9455 3536 9471 3525 9541 3608 9517
3608 9512 3616 9512 3619 9457
TIME...MOT...LOC 1343Z 266DEG 34KT 3610 9517 3526 9538Special weather statement, May 21, 9:07 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
907 AM CDT Tue May 21 2019
OKZ049-053-211500-
Choctaw OK-Pushmataha OK-
907 AM CDT Tue May 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUSHMATAHA AND
EASTERN CHOCTAW COUNTIES UNTIL 1000 AM CDT...
At 906 AM CDT, strong thunderstorms were located along a line
extending from 4 miles southwest of Rattan to 6 miles south of
Goodland. Movement was northeast at 50 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations in or near the path include...
Hugo... Fort Towson...
Sawyer... Messer...
Hugo Lake State Park... Raymond Gary State Park...
Oleta... Grant...
Ord... Corinne...
Fallon... Sobol...
Swink... Frogville...
Apple... Huskey...
A Tornado Watch remains in effect until noon CDT for southeastern
Oklahoma.
LAT...LON 3387 9546 3389 9546 3387 9550 3389 9551
3388 9555 3393 9557 3417 9549 3426 9505
3424 9505 3423 9515 3394 9516 3396 9523
3389 9526 3390 9526 3391 9527 3387 9529
3389 9533 3387 9534
TIME...MOT...LOC 1406Z 217DEG 50KT 3416 9546 3389 9554Special weather statement, May 21, 9:31 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
931 AM CDT Tue May 21 2019
ARZ001-OKZ063-211515-
Benton AR-Delaware OK-
931 AM CDT Tue May 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BENTON AND EASTERN
DELAWARE COUNTIES UNTIL 1015 AM CDT...
At 931 AM CDT, strong thunderstorms were located along a line
extending from near Lanagan to 2 miles south of Kansas. Movement was
northeast at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Bentonville... Siloam Springs...
Bella Vista... Gentry...
Gravette... Decatur...
West Siloam Springs... Colcord...
Kansas... Highfill...
Springtown... Northwest Arkansas Regional Air...
Hiwasse... Maysville...
Twin Oaks... Miller...
Centerton... Dodge...
Cayuga... Lake Eucha State Park...
This includes Interstate 49 between mile markers 90 and 93.
A Tornado Watch remains in effect until noon CDT for northwestern
Arkansas...and northeastern and east central Oklahoma.
LAT...LON 3650 9462 3650 9413 3618 9435 3616 9459
3616 9484 3663 9463 3663 9462
TIME...MOT...LOC 1431Z 244DEG 42KT 3662 9447 3617 9480The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:43 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 47 min |
| May 20, 8:03 PM CDT | Tornado Warning | TSA | Creek, Pawnee | 42 min |
| May 20, 8:23 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Tulsa, Washington | 52 min |
| May 20, 8:39 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa, Rogers | 66 min |
| May 20, 8:42 PM CDT | Special Weather Statement | TSA | Okmulgee | 48 min |
| May 20, 8:46 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Osage, Pawnee, Rogers, Tulsa and 2 more | 59 min |
| May 20, 8:49 PM CDT | Flash Flood Warning | TSA | Creek, Mayes, Osage, Pawnee, Rogers, Tulsa and 1 more | 6 hr |
| May 20, 9:06 PM CDT | Tornado Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 39 min |
| May 20, 9:06 PM CDT | Tornado Warning | TSA | Creek, Osage, Tulsa | 24 min |
| May 20, 9:39 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 40 min |
| May 20, 9:45 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 60 min |
| May 20, 9:57 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 63 min |
| May 20, 9:58 PM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes | 3 hr |
| May 20, 10:07 PM CDT | Tornado Warning | TSA | Okmulgee, Tulsa, Wagoner | 38 min |
| May 20, 10:08 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Wagoner | 52 min |
| May 20, 10:32 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 43 min |
| May 20, 10:41 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes | 49 min |
| May 20, 11:14 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee, Tulsa, Washington | 6 hr |
| May 20, 11:17 PM CDT | Special Weather Statement | TSA | Mayes, Okmulgee, Wagoner | 58 min |
| May 20, 11:23 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 37 min |
| May 20, 11:36 PM CDT | Special Weather Statement | TSA | Delaware | 24 min |
| May 20, 11:44 PM CDT | Flash Flood Warning | TSA | Mayes, Osage, Rogers, Tulsa, Wagoner | 6 hr |
| May 21, 12:32 AM CDT | Special Weather Statement | TSA | Creek | 28 min |
| May 21, 12:36 AM CDT | Areal Flood Warning | TSA | Osage | 12 hr |
| May 21, 12:57 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes | 6 hr |
| May 21, 1:05 AM CDT | Flash Flood Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 6 hr |
| May 21, 1:38 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 27 min |
| May 21, 1:44 AM CDT | Special Weather Statement | TSA | Tulsa | 31 min |
| May 21, 2:12 AM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| May 21, 2:38 AM CDT | Flash Flood Warning | TSA | Creek, Tulsa | 6 hr |
| May 21, 2:42 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 6 hr |
| May 21, 2:48 AM CDT | Special Weather Statement | TSA | Tulsa | 27 min |
| May 21, 4:25 AM CDT | Special Weather Statement | TSA | Osage | 50 min |
| May 21, 4:51 AM CDT | Flash Flood Warning | TSA | Osage | 6 hr |
| May 21, 4:59 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 46 min |
| May 21, 5:07 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee, Tulsa, Washington | 6 hr |
| May 21, 5:24 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 51 min |
| May 21, 5:27 AM CDT | Flash Flood Warning | TSA | Mayes, Osage, Rogers, Tulsa, Wagoner | 6 hr |
| May 21, 6:00 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Muskogee, Okfuskee, Okmulgee, Osage and 4 more | 60 min |
| May 21, 6:17 AM CDT | Tornado Warning | TSA | Rogers, Tulsa | 43 min |
| May 21, 6:18 AM CDT | Tornado Warning | TSA | Osage | 17 min |
| May 21, 6:21 AM CDT | Special Weather Statement | TSA | McIntosh | 54 min |
| May 21, 6:43 AM CDT | Tornado Warning | TSA | Mayes, Nowata, Rogers, Tulsa, Washington | 47 min |
| May 21, 6:53 AM CDT | Flash Flood Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 3 hr |
| May 21, 6:53 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Wagoner, Washington | 67 min |
| May 21, 7:03 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Pittsburg and 1 more | 57 min |
| May 21, 7:24 AM CDT | Tornado Warning | TSA | Craig, Mayes, Rogers | 25 min |
| May 21, 7:27 AM CDT | Tornado Warning | TSA | Pittsburg | 48 min |
| May 21, 7:33 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 57 min |
| May 21, 7:52 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 3 hr |
| May 21, 7:54 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Pittsburg, Pushmataha | 66 min |
| May 21, 7:59 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 46 min |
| May 21, 8:34 AM CDT | Special Weather Statement | TSA | Delaware | 56 min |
| May 21, 8:39 AM CDT | Areal Flood Warning | TSA | Creek, Tulsa | 24 hr |
| May 21, 8:42 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 63 min |
| May 21, 8:43 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Sequoyah | 47 min |
| May 21, 8:49 AM CDT | Areal Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 24 hr |
| May 21, 8:57 AM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 18 min |
| May 21, 9:02 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 58 min |
| May 21, 9:07 AM CDT | Special Weather Statement | TSA | Choctaw | 53 min |
| May 21, 9:14 AM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Mayes | 3 hr |
| May 21, 9:43 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 62 min |
| May 21, 10:26 AM CDT | Areal Flood Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 24 hr |
| May 21, 10:40 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 65 min |
| May 21, 10:54 AM CDT | Areal Flood Warning | TSA | Osage, Pawnee, Tulsa, Washington | 24 hr |
| May 21, 11:25 AM CDT | Areal Flood Warning | TSA | Cherokee, Creek, Delaware, Mayes, Osage, Rogers and 2 more | 24 hr |
| May 21, 11:29 AM CDT | River Flood Warning | TSA | Tulsa | 5 hr |
| May 21, 12:07 PM CDT | River Flood Warning | TSA | Tulsa | 11 days |
| May 21, 12:07 PM CDT | River Flood Warning | TSA | Muskogee, Wagoner | 12 days |
| May 21, 2:00 PM CDT | Flash Flood Warning | TSA | Mayes | 24 hr |
| May 21, 2:08 PM CDT | Flash Flood Warning | TSA | Mayes, Wagoner | 24 hr |
| May 21, 2:56 PM CDT | River Flood Warning | TSA | Sequoyah | 17 days |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.